# SDR AALA202409292950

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 35,957 hours, 15,592 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY ENTRY DOOR LOCK DIFFICULT TO OPERATE. MULTIPLE PASSENGERS NEEDED ASSISTANCE TO EXIT LAVATORY. MAINTENANCE LUBED DOOR LATCH ASSY , OPS CHECK NORMAL REF CMM 25-40-64
